# SDR RAIA2019100591604

- Difficulty date: September 16, 2019
- Submitted: October 5, 2019
- Operation: Air carrier
- Aircraft: N836HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145695
- Aircraft time: 35,516 hours, 32,190 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Frame 15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FRAME 15 RH SHEAR CLIP IS CRACKED AT STR 15 RH-          R/R CRACKED SHEAR CLIP AT FR 15 STR 15R.
